# SDR 06FDEA03815

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, L/E CRACK LONG 0.75" ON INTERNAL RIB AT STA XOS 498.  REPAIRED RIB IAW SRM 57-20-00 FIG 1 SHT 1 AND 6 VOL 1.
